# SDR USAA960044

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 707
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT -DURING Q-5 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK BL 0 LONGITUDINAL FLOOR BEAM LOWER WEB STATION 707 WL 203 AT FASTENER HOLE.  INSTALLED DOUBLER, REPAIRED PER BOEING REF DRAWING 65C34537.  (M)
